# SDR SWAA2020011540482

- Difficulty date: December 21, 2019
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 73,105 hours, 43,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A8102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BULKHEAD LOWER SUPPORT CORRODED BETWEEN BS 847 TO BS 870, LBL 12.  R&R SUPPORT IAW SRM & DWG.
